# SDR AALA20071345

- Difficulty date: July 23, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 26850
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT FIRST CLASS GALLEY OVERHEAD INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT FIRST CLASS GALLEY OVERHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
